... is this common to take together?
sonya0730; Yes this is a very common combination when the Zoloft is not getting to the point you need.There are so many of us with these problems and find that it does take 2 or 3 medications to control the side effects and to help with the condition lots of times it is referred to as a Cocktail Meaning having to take these medications daily and several different ones. But this combination is very common and works pretty good for most people.Please remember it is not uncommon to have some side effects when you first start any new drug but this is not a drug interaction these 2 are used a lot together.And sometimes the doctor is able to withdrawal one of the medications if the bupropion works real well.Anything is better than suffering with this junk as I call it.Please keep in touch there are lots of us with the same problems so it helps to kind of share how you are doing and helps you know there are alot of great people here to try and help you with the same problems we all share You well be just fine and remember if you do get any side effects they go away many times in days to a couple of weeks.Best of luck feel free to post if you have any problems Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2012 • 5 answers
Posted 21 Mar 2016 • 1 answer
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 24 Jul 2016 • 4 answers
Posted 6 Nov 2016 • 4 answers